# SDR UIEA01027

- Difficulty date: March 19, 2000
- Submitted: April 13, 2001
- Operation: Air carrier
- Aircraft: N808MC
- Make and model: Boeing 747 212B
- Aircraft serial: 21048
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 65B07992119
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND THE LOWER END OF THE CANTED BULKHEAD PRESSURE WEB AT STATION 1241 CORRODED FROM LBL 11.33 TO 65. REMOVED CORROSION IN AREA PER SRM 51-10-01.  FABRICATED REPAIR WEB, DOUBLERS, REINFORCING ANGLES AND FILLERS.  INSTALLED IAW KLM 747-2001-046 REV 08 REPAIR INSTRUCTIONS.  (M)
